Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I need to know if this is a sign of pregnancy or something else ?

I have had diarrhia for the past 3 days, i feel really sick but instead of bein sick i jus get diarrhia, i read up on the internet tht this can be a sign of pregnancy and just wondered if this is true, me and my boyfriend have been trying so i would be over the moon, but you shudnt believe evertything the net says right ? so could sum1 who knows plz tell me. thankyou
Asked On : Wed, 6 Jan 2010
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

good that atleast u have to a conclusion that nothing can replace doctors advice..coming to diarrhea it is not a sign of pregnancy.first thing is u will miss aperiod if ur periods are regular,if they are not regular then if u are suspicious about pregnancy then u should take urinary pregnancy home kit test which is simple and very usefull test.such kits are easily available in the market.and will give quick and instant results

Answered: Thu, 7 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor